MathSciNet Relay Station
MathSciNet bibliographic data
MR1489945 (99a:34165) 34G20 (35B40 35K55 35Q30 47H20 58F39)
Chepyzhov, Vladimir V.; Vishik, Mark I. Evolution equations and their trajectory attractors. J. Math. Pures Appl. (9) 76 (1997), no. 10, 913–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement